MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH CONVERTIBLE; VENA CAVA FILTER

B.BRAUN MEDICAL SAS VENATECH CONVERTIBLE; VENA CAVA FILTER
Model Number 5010028
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation result will be completed in a follow-up report.
 
Event or Problem Description
"convertible ivc filter was placed but did not self expand.Dr (b)(6) was able to get a catheter through the filter and inflate a balloon to get the filter to expand.He had to assist several different sides before full expansion was achieved.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device history record batch record file number 37027617 was reviewed: the batch was manufactured within the specifications and no discrepancy was observed during inspection steps.No similar complaint was reported on the batch released in july 2024.Summary of investigation no involved device was returned for investigation.The involved filter was successfully implanted after the reported event.No x-ray picture taken before or during the reported event was returned for evaluation.- raw material historical review: the raw material used for the vena cava filter batches included in the device kit was verified.The incoming quality controls were within the defined specifications and no abnormality was detected.- complaints database review: the complaint data base was verified: no increasing trend for this type of incident has been highlighted.Root cause the received elements and information do not allow us to conclude on the real cause of the incident encountered by the customer.The filter non-opening after release is a known defect of the vena cava filter implantation.Without the involved sample, conclusive pictures/videos of the event, no root cause can be identified.Conclusion no thorough investigation can be performed without the concerned sample/conclusive picture-video, preventing the determination of the root cause of the met event.This type of incident is rare.No actions plan is foreseen at that time.

Brand Name
VENATECH CONVERTIBLE
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
Manufacturer (Section G)
B.BRAUN MEDICAL SAS FRANCE
30 avenue des temps modernes
chasseneuil du poitou 86360
FR   86360
Manufacturer Contact
catherine boismenu
30 avenue des temps modernes
chasseneuil du poitou 86360
FR   86360
MDR Report Key21412565
Report Number9612452-2025-00013
Device Sequence Number18505558
Product Code DTK
UDI-Device Identifier04027478130752
UDI-Public(01)04027478130752(11)240703(17)290703(10)37027617
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K152765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5010028
Device Lot Number37027617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown